# SDR HALA2019030100077

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,224 hours, 957 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 LOOP B ECAM ILLUMINATED FOR 2-3 MINUTES THEN WENT AWAY.  PERFORMED OPERATIONAL TEST IAW AMM 26-12-00, NO FAULT AND DEFECT NOTED, OK TO CONTINUE.
